Asymptotic Expansions of the Representation Formulae for (C0) m-Parameter Operator Semigroups
In this paper, we expand asymptotically the general representation formulae for (C0) m-parameter operator semigroups. When we consider special semigroups, our results yield the asymptotic expansions for multivariate Feller operators. In particular, the asymptotic expansions for univariate and multivariate Bernstein operators are reobtained. See the related examples at the end. © 1995, Taylor & Francis Group, LLC. All rights reserved.
Numerical Functional Analysis and Optimization
Zhou, M., & Anastassiou, G. (1995). Asymptotic Expansions of the Representation Formulae for (C0) m-Parameter Operator Semigroups. Numerical Functional Analysis and Optimization, 16 (9-10), 1273-1291. https://doi.org/10.1080/01630569508816673